# SDR FDEA202509161835

- Difficulty date: September 16, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 22,713 hours, 13,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Part number: 141T5856117
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER REPAIR FOUND ON RH FUSELAGE SKIN   BTW FR1~2, AT 4 O'CLOCK POSITION. COMPLIED WITH ATTACHMENT B OF EO : E6-5100-7-5000 D7 PT1, TITLE : STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   EXISTING DOUBLER REPAIR ON RH FUSELAGE SKIN BTW FR1~2, AT 4 O'CLOCK POSITION WAS   EVALUATED AND DETERMINDED IT TO BE CURRENT WITH FAA APPORVED DATA: A300-600F SRM   53-11-12-201, CONFIG2, PARA 5.A, PAGE 204~206, FIG201, SHEET 1~2. THE REPAIR IS CATEGORY B   AND CLASSIFIED AS MAJOR PER GMM 6-2-100.  "MAJOR REPAIR"
